Items where Author is "Schulz, Andreas S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Schrader, Rainer and Schulz, Andreas S. and Wambach, Georg (1998) Base polytopes of series-parallel posets: Linear description and optimization.
Published in: Mathematical Programming Vol. 82 (1-2). pp. 159-173.

Arnim, Annelie von and Schulz, Andreas S. (1997) Facets of the generalized permutahedron of a poset.
Published in: Discrete Applied Mathematics Vol. 72 (1-2). pp. 179-192.

This list was generated on Mon May 5 04:03:00 2014 CEST.